HI there, i'm 26 yrs old was on the depo injection for approx 6 years, with the last 2 years having it on and off, my last injection was in late December last year, since about June i have been getting a light to moderate period (slowly getting more heavy each time) every 10 - 14 days. I have Polycystic ovary syndrome also, before and during the injection i would only get my period about once per year. i Spoke to a doctor in August that said it will come right its just my body getting used to not being on the injection. How long do i wait to speck to someone again? Is this normal for people that have been on the injection for long periods of time for this to happen?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.